# SDR CALA2024062400070

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 83,532 hours, 16,648 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 130104237
- Part serial: ACK522
- Condition: Faulted
- Location: Lt Ovrwg Slide
- Part time: 72,766 hours, 12,856 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OFF-WING SLIDE INFLATION CYLINDER REGULATOR CHECK  - LT OVERWING SLIDE CYLINDER REGULATOR CABLE BALL SUSPECT NOT BEHIND RETAINING SPRING.  REGULATOR CABLE BALL FOUND TO BE ON INCORRECT SIDE OF RETAINING SPRING. LT OVERWING ESCAPE SLIDE CYLINDER TO BE REPLACED.  ESCAPE SLIDE SAFETY RENDER CHECKLIST CARRIED OUT IAW GMM 02-30-25 & OVERWING SLIDE DEACTIVATION CARRIED OUT IAW AMM 25-65-00-042-001. LT OVERWING ESCAPE SLIDE CYLINDER REPLACED IAW AMM 25-65-02-004-001 & AMM 25-65-02-404-010, STEP 3.A TO STEP 3.G (24).  LT OFF-WING ESCAPE SYSTEM INFLATION CYLINDER INSTALLATION VERIFIED IAW AMM 25-65-02-404-010.  OVERWING ESCAPE SLIDE SYSTEM RE-ARMED IAW AMM 25-65-00-442-010. SQUIBS TEST OK.  OFF-WING ESCAPE SYSTEM REACTIVATED TO NORMAL OPS CONDITION IAW AMM 25-65-00-442-001.
